Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
captainawesome

Random mood swings?

Recommended Posts

Been on accutane 2.5 months, I've found myself experiencing mood swings where all of a sudden I feel depressed, hopeless, and detached from the rest of the world. I'm 100% positive that it's to do with the condition of my skin and if I had perfect skin, I wouldn't be suffering this at all (or having to do accutane for that matter) :P. After a while (usually a couple of hours), I'll snap out of it and everything's okay.

On a further note, it usually tends to happen when I've isolated myself for a few days. When I get out of the house and talk to friends, or if I go and exercise, it gets much less likely to happen.

Should I mention this to my doctor at all? Is it something to be concerned about? I haven't been having suicidal thoughts, and I would never kill myself. I don't want to risk being taken off accutane, because I know that it will help in the long run. Should I at least mention this to my parents?

Edited by captainawesome

Share this post


Link to post
Share on other sites

Considering your mood swings have nothing to do with accutane, why would you bother?

Do you think that people not on accutane have mood swings & feel crappy after being alone indoors for a few days? Of course they do, it's normal.

If you like, you can tell your doctor/parents you are feeling like a normal person your age.... although they might think THAT is odd (normal). ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×